# SDR UPS99830586

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Lightning Strike
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LIGHTNING STRIKE ON RT ELEVATOR T/E AT STA XE290 GEN RFTS.  REMOVED DAMAGED MATERIAL AND ID MAT IAW REO 06684.  FABRICATED AND INSTALLED DOUBLER AND FILLER BOND AND SEAL IAW REO 06684 AND SRM 55-4-0, DC8 MM 27-30-02 AND 27-30-03.
